# SDR YENA201706220517

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 6359
- Aircraft time: 11,554 hours, 2,208 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT PASSING THROUGH 12000 FT AIRCREW NOTICED ACRID MUSTY FUMES IN COCKPIT.  FUMES IN THE CABIN.  IMMEDIATELY TURNED OFF NR 2 PACK TO TRY AND ISSOLATE FUMES, DECENDED THRU 10000 FT.  FUMES DISSAPATED,  LEFT PACK OFF FOR REMAINDER OF FLIGHT.  PERFORMED TAXI AND IDLE ENGINE RUN WIRH LT PACK ACTIVATED ONLY. NO FUMES OR ACRID ODORS NOTED ANYWHERE IN AIRCRAFT. AIRCRAFT OILS WITHIN LIMITS,  NO LEAKS NOTED.
